American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G22) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Y. Mishura and V. Zubchenko. Properties of integrals with respect to fractional Poisson processes with compact kernels. Theor. Probability and Math. Statist.
Abstract, references, and article information   
View Article: PDF

[2] G. Shevchenko. Mixed stochastic delay differential equations. Theor. Probability and Math. Statist.
Abstract, references, and article information   
View Article: PDF

[3] V. Doroshenko, Yu. Mishura and O. Banna. The distance between fractional Brownian motion and the subspace of martingales with ``similar'' kernels. Theor. Probability and Math. Statist. 87 (2013) 41-49.
Abstract, references, and article information   
View Article: PDF

[4] G. M. Shevchenko and T. O. Shalaiko. Approximation of random variables by functionals of the increments of a fractional Brownian motion. Theor. Probability and Math. Statist. 87 (2013) 199-208.
Abstract, references, and article information   
View Article: PDF

[5] Georgiy Shevchenko. Local properties of a multifractional stable field. Theor. Probability and Math. Statist. 85 (2012) 159-168.
Abstract, references, and article information   
View Article: PDF

[6] M. V. Bratyk, Yu. V. Kozachenko and Yu. S. Mishura. Convergence of the maximum probability of success in the problem of quantile hedging for a model of an asset price process with long-range dependence. Theor. Probability and Math. Statist. 84 (2012) 15-31.
Abstract, references, and article information   
View Article: PDF

[7] Yu. S. Mishura, S. V. Posashkova and S. V. Posashkov. Continuous dependence of solutions of stochastic differential equations driven by standard and fractional Brownian motion on a parameter. Theor. Probability and Math. Statist. 83 (2011) 111-126.
Abstract, references, and article information   
View Article: PDF

[8] Georgiĭ Shevchenko. Properties of trajectories of a multifractional Rosenblatt process. Theor. Probability and Math. Statist. 83 (2011) 163-173. MR 2768856.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1